Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cosimplicial homotopies


Author: Jean-Pierre Meyer
Journal: Proc. Amer. Math. Soc. 108 (1990), 9-17
MSC: Primary 55P60; Secondary 55U99
DOI: https://doi.org/10.1090/S0002-9939-1990-0976365-2
MathSciNet review: 976365
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A very general theorem is obtained which shows that, under certain conditions, 2 cosimplicial objects (constructed from triples) are homotopy-equivalent; cosimplicial homotopies are used. A number of applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P60, 55U99

Retrieve articles in all journals with MSC: 55P60, 55U99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0976365-2
Keywords: Cosimplicial homotopy, triple or standard resolution, localization, fibrewise localization
Article copyright: © Copyright 1990 American Mathematical Society